# SDR SWAA2014100632631

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 10,733 hours, 6,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C34678
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXIT BRACKET LATCH INOPERATIVE.  R & R BRACKET IAW SIP.
